# SDR DALA2020022701457

- Difficulty date: February 26, 2020
- Submitted: February 27, 2020
- Operation: Air carrier
- Aircraft: N354NB
- Make and model: Airbus A319-114
- Aircraft serial: 1833
- Aircraft time: 36,792 hours, 19,057 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 64-66
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL: 2. SEAT TRACK -Y765 LOCATED BETWEEN FR64 TO FR66 IN PASSENGER CABIN. REPLACED SEAT TRACK -Y765 LOCATED FR.64 TO FR.66 AT AFT GALLEY AREA AS PER A319 SRM 51-72-11 AND DWG D53472816. TRACK MEASURES OF CORROED AREA ARE= L=1.258", W=0.272", D=0.040".
